No period


Q: Hi i have been on the evra patches fpr the last 2 years and ive now had a reavtion to it. i went to seey gp and the told me to stop the patches and to take the pill. i had finish my 3 week patches and i syaryed my week free on thursday and i went to the gp the next day and i was told to take it from that day which i have. i was told ot takes fove daus to work since then i should have started my perod because of the patches could it be of the rigevidon pills


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...

Q: My girlfriend drank nordette yeterday at 8 as an Ecp and drank again 12 hours later. Today she should be expecting he...

Q: I took the morning after pill yesterday (36 hours after intercourse) as I have been off the pill for quite awhile due...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon